Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equivalence of domains with isomorphic semigroups of endomorphisms


Author: Sergei Merenkov
Journal: Proc. Amer. Math. Soc. 130 (2002), 1743-1753
MSC (2000): Primary 32A10, 08A35
Published electronically: November 9, 2001
MathSciNet review: 1887022
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For two bounded domains $\Omega_1, \Omega_2$ in $\mathbb{C} $ whose semigroups of analytic endomorphisms $E(\Omega_1), E(\Omega_2)$ are isomorphic with an isomorphism $\varphi: E(\Omega_1)\rightarrow E(\Omega_2)$, Eremenko proved in 1993 that there exists a conformal or anticonformal map $\psi: \Omega_1\rightarrow \Omega_2$ such that $ \varphi f=\psi\circ f\circ \psi^{-1}, $ for all $f\in E(\Omega_1)$.

In the present paper we prove an analogue of this result for the case of bounded domains in $\mathbb{C} ^n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A10, 08A35

Retrieve articles in all journals with MSC (2000): 32A10, 08A35


Additional Information

Sergei Merenkov
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: smerenko@math.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06409-7
PII: S 0002-9939(01)06409-7
Received by editor(s): December 12, 2000
Published electronically: November 9, 2001
Additional Notes: This research was supported by NSF, DMS 0072197
Communicated by: Steven R. Bell
Article copyright: © Copyright 2001 American Mathematical Society